# SDR FDEA201411293978

- Difficulty date: November 29, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 27,140 hours, 14,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221321200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT INSIDE R1 DOORWAY FLOOR SUPPORT FROM FRAME 15 - 17, FRAME CORRODED AROUND HOLES FOR CLIPNUTS.  DURING OK TO INSTALL FLOORBOARD.  REPAIRED CORRODED FLOOR SUPPORT IAW-SRM-53-12-15 FIG 207, CLASSIFIED AS MAJOR CAT B REPAIR, FROM FRAME 15-17 RT.
